# SDR QMLA2011090711104

- Difficulty date: September 7, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- Aircraft time: 9,793 hours, 3,173 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Control Tube
- Part number: YAJ119607200
- Condition: Cracked
- Location: Swashplate
- Part time: 979 hours, 3,173 cycles
- Component: Swashplate, Bolkms
- Component part number: B623M2002101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRWORTHINESS CHECK, A CRACK WAS DISCOVERED IN THE MAIN ROTOR ROTATING CONTROL TUBE ATTACHED TO THE GREEN MAIN ROTOR BLADE.  THE CRACK WAS LOCATED IN THE COLLAR OF THE TUBE POSITIONED NEAREST THE BLADE, AND WAS PARALLEL TO THE LENGTH OF THE TUBE. ONCE FOUND, THE ACFT WAS IMMEDIATELY REMOVED FROM SERVICE.  THE TUBE WAS REPLACED, MAIN ROTOR TRACK AND BALANCE PERFORMED, AND THEN RETURNED TO SERVICE.
